# SDR WX0A072092

- Difficulty date: August 10, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- Aircraft time: 54,417 hours, 31,096 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG EGT 645 FOR 30 TO 40 SECONDS.  NO LOG PAGE OR MI YET, 8/14 MI OPEN.  ADDITIONAL INFO TO BE ADDED WHEN AVAILABLE.
